|Did your opinion change?
Jun 16, 2011
In my prior posts you mentioned to be assured that I did not have Hep C and HIV co-infection. You said based on the length of time for my symptoms and other factors that there was no way I could still have it and test negative. My feet and hands throb at night, my lower back hurts, I am itchy, my liver enzymes are elevated, I have a lot of upper right abdominal pains. I am very scared and believe that co-infection is causing these symptoms. In light of everything, what is your opinion?
Response from Dr. McGovern
The appearance of HCV or HBV virus always precedes any changes in liver function tests. So if your LFTs are up and there is no detectable virus, then you have an alternate cause of these test findings. You will want to discuss your symptoms with your doctor and get a thorough physical examination. For itching you will also want to check your total bilirubin.
Anti-HBs and Anti-HAV M Test
new medicine in pipe line
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Acute Hiv Symptoms Tongue White Spots
- How Effective Is Pep If Taken 24 Hours After Exposure?
- Is Tingling In Lower Leg Early Sign Of Hiv?
- LONG TERM EFFECTS OF PEP
- Negative Oraquick Advance At 7 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.